default-icon
Bleeding after second dose
HI, I have existing Pcod and Fatty liver issues.. Today I took my second dose of Covaxin.. However, post this I'm feeling very sleepy I normally sleep not before 2 AM but now I feel too sleepy by 10-10:30pm.. Also, I've noticed that I'm bleeding rather spotting blackish red blood in my panty and a mild pain in my abdomen.. Kindly assist me to know what should I do about it..?? Thank you..
43 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Irregularities in periods is not uncommon following vaccination
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.